# SDR SWIA202054869

- Difficulty date: November 11, 2020
- Submitted: December 30, 2020
- Operation: Air carrier
- Aircraft: N802SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15061
- Aircraft time: 36,533 hours, 23,029 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LBL 9 SEAT TRACK AT APPROXIMATELY FS 661+32-FS 693.  C-CHECK RO 12/26/2020.  REMOVED AND REPLACED NEW LBL 9 SEAT TRACK AT APPROXIMATELY FS 661+32-FS 693, REF CRJ 900 AMM.  SEE CONT CARD FOR MX DETAILS.
